Alert archive / Oklahoma / Red Flag Warnings in 2012
Red Flag Warning 15, NWS Norman, OK
NWS Norman, OK issued this red flag warning at Sep 10, 2012, 3:25 PM CDT for 23 counties in Oklahoma. It took effect at Sep 11, 2012, 10:35 AM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 10, 2012, 3:25 PM CDT (20:25 UTC)
- In effect from
- Sep 11, 2012, 10:35 AM CDT
- Expired
- Sep 11, 2012, 8:00 PM CDT
- In force
- 9 hr
- Issued by
- NWS Norman, OK
All 23 counties
Alfalfa County, OK, Beckham County, OK, Blaine County, OK, Custer County, OK, Dewey County, OK, Ellis County, OK, Garfield County, OK, Grant County, OK, Greer County, OK, Harmon County, OK, Harper County, OK, Jackson County, OK, Kay County, OK, Kingfisher County, OK, Kiowa County, OK, Logan County, OK, Major County, OK, Noble County, OK, Payne County, OK, Roger Mills County, OK, Washita County, OK, Woods County, OK, Woodward County, OK
The radar
The Vance AFB radar (KVNX), 102 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lamont, OK (KLMN), launched 12:00Z, 8.4 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2055 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
500 WWUS84 KOUN 102025 RFWOUN URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 325 PM CDT MON SEP 10 2012 ...VERY HIGH TO EXTREME FIRE WEATHER CONDITIONS EXPECTED TUESDAY OVER NORTHERN OKLAHOMA... .HOT TEMPERATURES AND VERY LOW AFTERNOON HUMIDITY VALUES WILL COMBINE WITH STRONG SOUTHERLY WINDS TO PRODUCE VERY HIGH TO EXTREME FIRE DANGER ACROSS NORTHERN OKLAHOMA ON TUESDAY. OKZ004>007-009>012-110430- /O.UPG.KOUN.FW.A.0011.120911T1800Z-120912T0100Z/ /O.NEW.KOUN.FW.W.0015.120911T1700Z-120912T0100Z/ HARPER-WOODS-ALFALFA-GRANT-ELLIS-WOODWARD-MAJOR-GARFIELD- 325 PM CDT MON SEP 10 2012 ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM CDT TUESDAY FOR LOW AFTERNOON HUMIDITIES AND HOT TEMPERATURES COMBINED WITH GUSTY WINDS...FOR PARTS OF NORTHWEST OKLAHOMA... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 8 PM CDT TUESDAY. * WIND...SOUTHERLY 20 TO 30 MPH...WITH GUSTS UP TO 40 MPH. * HUMIDITY...MINIMUM RELATIVE HUMIDITY 12 TO 20 PERCENT. * TEMPERATURE...HIGHS 93 TO 97 DEGREES. * IMPACTS...ANY FIRES THAT DEVELOP WILL SPREAD RAPIDLY. A STATEWIDE BURNING BAN CONTINUES FOR OKLAHOMA. REFRAIN FROM ALL OUTDOOR ACTIVITY THAT COULD START WILDFIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE TO YOUR LOCAL FIRE DEPARTMENT. && $$ OKZ008-013>020-110430- /O.EXT.KOUN.FW.A.0011.120911T1700Z-120912T0100Z/ KAY-NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- 325 PM CDT MON SEP 10 2012 ...FIRE WEATHER WATCH NOW IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR GUSTY WINDS COMBINED WITH LOW HUMIDITY AND HOT WEATHER FOR PARTS OF NORTHERN...CENTRAL... AND WESTERN OKLAHOMA. THE FIRE WEATHER WATCH IS NOW IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. * WIND...SOUTHERLY 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. * HUMIDITY...MINIMUM RELATIVE HUMIDITY 15 TO 20 PERCENT. * TEMPERATURE...HIGHS 93 TO 97 DEGREES. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. A STATEWIDE BURNING BAN CONTINUES FOR OKLAHOMA. REFRAIN FROM ALL OTHER OUTDOOR ACTIVITY THAT COULD START WILDFIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR WEATHER FORECASTS AND INFORMATION. && $$
4 follow-up statements
618 WWUS84 KOUN 110300 RFWOUN URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 1000 PM CDT MON SEP 10 2012 ...VERY HIGH TO EXTREME FIRE WEATHER CONDITIONS EXPECTED TUESDAY OVER NORTHERN OKLAHOMA... .HOT TEMPERATURES AND VERY LOW AFTERNOON HUMIDITY VALUES WILL COMBINE WITH STRONG SOUTHERLY WINDS TO PRODUCE VERY HIGH TO EXTREME FIRE DANGER ACROSS NORTHERN OKLAHOMA ON TUESDAY. OKZ004>007-009>012-111100- /O.CON.KOUN.FW.W.0015.120911T1700Z-120912T0100Z/ HARPER-WOODS-ALFALFA-GRANT-ELLIS-WOODWARD-MAJOR-GARFIELD- 1000 PM CDT MON SEP 10 2012 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM CDT TUESDAY FOR LOW AFTERNOON HUMIDITIES AND HOT TEMPERATURES COMBINED WITH GUSTY WINDS...FOR PARTS OF NORTHWEST OKLAHOMA... * WIND...SOUTHERLY 20 TO 30 MPH...WITH GUSTS UP TO 40 MPH. * HUMIDITY...MINIMUM RELATIVE HUMIDITY 12 TO 20 PERCENT. * TEMPERATURE...HIGHS 93 TO 97 DEGREES. * IMPACTS...ANY FIRES THAT DEVELOP WILL SPREAD RAPIDLY. A STATEWIDE BURNING BAN CONTINUES FOR OKLAHOMA. REFRAIN FROM ALL OUTDOOR ACTIVITY THAT COULD START WILDFIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE TO YOUR LOCAL FIRE DEPARTMENT. && $$ OKZ008-013>020-111100- /O.CON.KOUN.FW.A.0011.120911T1700Z-120912T0100Z/ KAY-NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- 1000 PM CDT MON SEP 10 2012 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR GUSTY WINDS COMBINED WITH LOW HUMIDITY AND HOT WEATHER FOR PARTS OF NORTHERN...CENTRAL... AND WESTERN OKLAHOMA... * WIND...SOUTHERLY 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. * HUMIDITY...MINIMUM RELATIVE HUMIDITY 15 TO 20 PERCENT. * TEMPERATURE...HIGHS 93 TO 97 DEGREES. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. A STATEWIDE BURNING BAN CONTINUES FOR OKLAHOMA. REFRAIN FROM ALL OTHER OUTDOOR ACTIVITY THAT COULD START WILDFIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR WEATHER FORECASTS AND INFORMATION. && $$
704 WWUS84 KOUN 110817 RFWOUN URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 317 AM CDT TUE SEP 11 2012 ...VERY HIGH TO EXTREME FIRE WEATHER CONDITIONS EXPECTED OVER NORTHERN OKLAHOMA... .HOT TEMPERATURES AND VERY LOW AFTERNOON HUMIDITY VALUES TODAY WILL COMBINE WITH STRONG SOUTHERLY WINDS TO PRODUCE VERY HIGH TO EXTREME FIRE DANGER. OKZ008-013>020-111630- /O.UPG.KOUN.FW.A.0011.120911T1700Z-120912T0100Z/ /O.EXA.KOUN.FW.W.0015.120911T1700Z-120912T0100Z/ KAY-NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- 317 AM CDT TUE SEP 11 2012 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING FOR NORTHERN OKLAOMA... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * WIND...SOUTHERLY 20 TO 25 MPH...WITH GUSTS UP TO 35 MPH. * HUMIDITY...MINIMUM RELATIVE HUMIDITY 15 TO 20 PERCENT. * TEMPERATURE...HIGHS 93 TO 97 DEGREES. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. A STATEWIDE BURNING BAN CONTINUES FOR OKLAHOMA. REFRAIN FROM ALL OTHER OUTDOOR ACTIVITY THAT COULD START WILDFIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE TO YOUR LOCAL FIRE DEPARTMENT. && $$ OKZ004>007-009>012-111630- /O.CON.KOUN.FW.W.0015.120911T1700Z-120912T0100Z/ HARPER-WOODS-ALFALFA-GRANT-ELLIS-WOODWARD-MAJOR-GARFIELD- 317 AM CDT TUE SEP 11 2012 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING FOR NORTHERN OKLAHOMA... * WIND...SOUTHERLY 20 TO 30 MPH...WITH GUSTS UP TO 40 MPH. * HUMIDITY...MINIMUM RELATIVE HUMIDITY 12 TO 15 PERCENT. * TEMPERATURE...HIGHS 93 TO 97 DEGREES. * IMPACTS...ANY FIRES THAT DEVELOP WILL SPREAD RAPIDLY. A STATEWIDE BURNING BAN CONTINUES FOR OKLAHOMA. REFRAIN FROM ALL OUTDOOR ACTIVITY THAT COULD START WILDFIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE TO YOUR LOCAL FIRE DEPARTMENT. && $$
048 WWUS84 KOUN 111535 RFWOUN URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 1035 AM CDT TUE SEP 11 2012 ...VERY HIGH TO EXTREME FIRE WEATHER CONDITIONS EXPECTED OVER NORTHERN OKLAHOMA THROUGH 8 PM THIS EVENING... .HOT TEMPERATURES AND VERY LOW HUMIDITY VALUES TODAY WILL COMBINE WITH STRONG SOUTHERLY WINDS TO PRODUCE VERY HIGH TO EXTREME FIRE DANGER. OKZ004>007-009>012-014>017-112345- /O.EXT.KOUN.FW.W.0015.120911T1535Z-120912T0100Z/ HARPER-WOODS-ALFALFA-GRANT-ELLIS-WOODWARD-MAJOR-GARFIELD- ROGER MILLS-DEWEY-CUSTER-BLAINE- 1035 AM CDT TUE SEP 11 2012 ...RED FLAG WARNING NOW IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR LOW HUMIDITIES AND HOT TEMPERATURES COMBINED WITH GUSTY WINDS FOR PARTS OF NORTHWEST OKLAHOMA... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 8 PM CDT THIS EVENING. * WIND...SOUTHERLY 20 TO 30 MPH...WITH GUSTS UP TO 40 MPH. * HUMIDITY...MINIMUM RELATIVE HUMIDITY 12 TO 15 PERCENT. * TEMPERATURE...HIGHS 93 TO 99 DEGREES. * IMPACTS...ANY FIRES THAT DEVELOP WILL SPREAD RAPIDLY. A STATEWIDE BURNING BAN CONTINUES FOR OKLAHOMA. REFRAIN FROM ALL OUTDOOR ACTIVITY THAT COULD START WILDFIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE TO YOUR LOCAL FIRE DEPARTMENT. && $$ OKZ008-013-018>020-112345- /O.EXT.KOUN.FW.W.0015.120911T1535Z-120912T0100Z/ KAY-NOBLE-KINGFISHER-LOGAN-PAYNE- 1035 AM CDT TUE SEP 11 2012 ...RED FLAG WARNING NOW IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR GUSTY WINDS COMBINED WITH LOW HUMIDITY AND HOT WEATHER FOR PARTS OF NORTHERN AND CENTRAL OKLAHOMA... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 8 PM CDT THIS EVENING. * WIND...SOUTHERLY 20 TO 25 MPH...WITH GUSTS UP TO 35 MPH. * HUMIDITY...MINIMUM RELATIVE HUMIDITY 15 TO 20 PERCENT. * TEMPERATURE...HIGHS 93 TO 99 DEGREES. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. A STATEWIDE BURNING BAN CONTINUES FOR OKLAHOMA. REFRAIN FROM ALL OTHER OUTDOOR ACTIVITY THAT COULD START WILDFIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE TO YOUR LOCAL FIRE DEPARTMENT. && $$ MAD/MBS
075 WWUS84 KOUN 111615 RFWOUN URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 1115 AM CDT TUE SEP 11 2012 ...VERY HIGH TO EXTREME FIRE WEATHER CONDITIONS EXPECTED OVER NORTHERN AND WESTERN OKLAHOMA THROUGH 8 PM THIS EVENING... .HOT TEMPERATURES AND VERY LOW HUMIDITY VALUES TODAY WILL COMBINE WITH STRONG SOUTHERLY WINDS TO PRODUCE VERY HIGH TO EXTREME FIRE DANGER. OKZ021-022-033>036-120100- /O.EXA.KOUN.FW.W.0015.000000T0000Z-120912T0100Z/ BECKHAM-WASHITA-HARMON-GREER-KIOWA-JACKSON- 1115 AM CDT TUE SEP 11 2012 ...RED FLAG WARNING IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR LOW HUMIDITIES AND HOT TEMPERATURES COMBINED WITH GUSTY WINDS FOR PARTS OF WESTERN OKLAHOMA... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 8 PM CDT THIS EVENING. * WIND...SOUTHERLY 20 TO 25 MPH...WITH GUSTS UP TO 35 MPH. * HUMIDITY...MINIMUM RELATIVE HUMIDITY 15 TO 18 PERCENT. * TEMPERATURE...HIGHS 94 TO 98 DEGREES. * IMPACTS...ANY FIRES THAT DEVELOP WILL SPREAD RAPIDLY. A STATEWIDE BURNING BAN CONTINUES FOR OKLAHOMA. REFRAIN FROM ALL OUTDOOR ACTIVITY THAT COULD START WILDFIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE TO YOUR LOCAL FIRE DEPARTMENT. && $$ OKZ004>007-009>012-014>017-120100- /O.CON.KOUN.FW.W.0015.000000T0000Z-120912T0100Z/ HARPER-WOODS-ALFALFA-GRANT-ELLIS-WOODWARD-MAJOR-GARFIELD- ROGER MILLS-DEWEY-CUSTER-BLAINE- 1115 AM CDT TUE SEP 11 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR GUSTY WINDS COMBINED WITH LOW HUMIDITY AND HOT WEATHER FOR PARTS OF NORTHWEST OKLAHOMA... * WIND...SOUTHERLY 20 TO 30 MPH...WITH GUSTS UP TO 40 MPH. * HUMIDITY...MINIMUM RELATIVE HUMIDITY 12 TO 17 PERCENT. * TEMPERATURE...HIGHS 92 TO 101 DEGREES. * IMPACTS...ANY FIRES THAT DEVELOP WILL SPREAD RAPIDLY. A STATEWIDE BURNING BAN CONTINUES FOR OKLAHOMA. REFRAIN FROM ALL OUTDOOR ACTIVITY THAT COULD START WILDFIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE TO YOUR LOCAL FIRE DEPARTMENT. && $$ OKZ008-013-018>020-120100- /O.CON.KOUN.FW.W.0015.000000T0000Z-120912T0100Z/ KAY-NOBLE-KINGFISHER-LOGAN-PAYNE- 1115 AM CDT TUE SEP 11 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR GUSTY WINDS COMBINED WITH LOW HUMIDITY AND HOT WEATHER FOR PARTS OF NORTHERN AND CENTRAL OKLAHOMA... * WIND...SOUTHERLY 20 TO 25 MPH...WITH GUSTS UP TO 35 MPH. * HUMIDITY...MINIMUM RELATIVE HUMIDITY 15 TO 20 PERCENT. * TEMPERATURE...HIGHS 93 TO 96 DEGREES. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. A STATEWIDE BURNING BAN CONTINUES FOR OKLAHOMA. REFRAIN FROM ALL OTHER OUTDOOR ACTIVITY THAT COULD START WILDFIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... FIRES MAY START EASILY AND SPREAD RAPIDLY. REPORT SMOKE OR FIRE TO YOUR LOCAL FIRE DEPARTMENT. && $$ MAD
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this red flag warning went out at Sep 10, 3:25 PM CDT, 0 minutes earlier.
Area forecast discussion, Sep 10, 3:25 PM CDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
325 PM CDT MON SEP 10 2012
.DISCUSSION...
A HOT AND DRY WEATHER PATTERN WILL PERSIST FOR THE NEXT FEW DAYS
AS MID LEVEL RIDGING PREVAILS OVER THE SOUTHERN PLAINS. HIGHS
THROUGH MID WEEK WILL REMAIN IN THE LOW TO MID 90S OVER MUCH OF
THE AREA. OVERNIGHT LOWS WILL BE ON THE RISE AS LOW LEVEL MOISTURE
SLUGGISHLY INCREASES HEAD OF OUR NEXT STORM SYSTEM.
MAIN WEATHER RELATED IMPACT WILL BE FIRE WEATHER TOMORROW. AS LEE
TROUGH STRENGTHENS OVER WRN KS AND THE TX/OK PANHANDLES...EXPECT
INCREASED WINDS TOMORROW AFTERNOON...ESPECIALLY ACROSS WESTERN
OKLAHOMA. COMBINATION OF WINDS IN THE 20 TO 30 MPH RANGE...WITH
GUSTS TO NEAR 40 MPH...COUPLED WITH VERY LOW AFTERNOON HUMIDITIES
AND HOT TEMPERATURES WILL CREATE DANGEROUS FIRE WEATHER
CONDITIONS. WILL MAINTAIN THE FIRE WEATHER WATCH OVER MUCH OF
NORTHWEST AND NORTH CENTRAL OKLAHOMA...AND UPGRADE TO RED FLAG
WARNING ACROSS NORTHWEST OKLAHOMA. GIVEN CONTINUED DROUGHT
CONDITIONS...GUSTY WINDS...LOW HUMIDITIES...AND HOT
TEMPERATURES...WILDFIRES WILL SPREAD RAPIDLY.
BY WEDNESDAY NIGHT...AN UPPER WAVE WILL MOVE INTO NEW MEXICO AND
COLORADO...BRINGING INCREASING MID LEVEL MOISTURE AND CHANCES FOR
RAIN ACROSS FAR WESTERN OKLAHOMA. A POTENT SHORTWAVE WILL MOVE OUT
OF CANADA...NUDGING THE UPPER LOW INTO THE SOUTHERN PLAINS AND
BRINGING INCREASED RAIN CHANCES FROM THURSDAY THROUGH SATURDAY.
ATTM...RAINFALL TOTALS ARE EXPECTED TO BE RELATIVELY
LIGHT...RANGING FROM ONE HALF INCH TO AN INCH...BUT A FEW AREAS
MAY SEE MORE. MUCH COOLER TEMPERATURES ARE EXPECTED FRIDAY AND
SATURDAY AS A COLD FRONT MOVES THROUGH AND WIDESPREAD CLOUDS
BLANKET THE REGION. A PERIOD OF DRIER WEATHER IS THEN FORECAST
WITH A SLOW WARMUP INTO NEXT WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 59 92 62 92 / 0 0 0 0
HOBART OK 57 93 62 92 / 0 0 0 0
WICHITA FALLS TX 60 93 66 93 / 0 0 0 0
GAGE OK 56 94 60 92 / 0 0 0 10
PONCA CITY OK 59 94 63 92 / 0 0 0 0
DURANT OK 63 92 63 89 / 0 0 0 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
EVENING FOR OKZ008-013>020.
RED FLAG WARNING FROM NOON TO 8 PM CDT TUESDAY FOR OKZ004>007-
009>012.
TX...NONE.
&&
17/84Hazardous weather outlook, Sep 10, 11:37 AM CDT, 3 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1137 AM CDT MON SEP 10 2012
OKZ004>048-050>052-TXZ083>090-111000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1137 AM CDT MON SEP 10 2012
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
THUNDERSTORMS ARE NOT EXPECTED THROUGH TONIGHT.
DISCUSSION...
A DRY AND STABLE AIRMASS WILL REMAIN IN PLACE OVER THE
SOUTHERN PLAINS.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT TUESDAY SEP 11.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...0 PERCENT.
OTHER HAZARDOUS WEATHER...
LOW AFTERNOON HUMIDITY VALUES WILL COMBINE WITH INCREASING SOUTH
WINDS TO ELEVATE FIRE WEATHER CONDITIONS ACROSS NORTHWEST OKLAHOMA.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
THUNDERSTORM OUTLOOK...
A COLD FRONT WILL MOVE SLOWLY ACROSS OKLAHOMA AND WESTERN NORTH
TEXAS THURSDAY INTO FRIDAY. THIS WILL BRING INCREASING CHANCES
FOR SHOWERS AND THUNDERSTORMS THURSDAY THROUGH EARLY SATURDAY.
SEVERE STORMS ARE UNLIKELY DURING THIS TIME FRAME.
OTHER HAZARDOUS WEATHER...
THE FIRE DANGER WILL BE VERY HIGH OR EVEN EXTREME TUESDAY
AFTERNOON...ESPECIALLY ACROSS THE NORTHERN HALF OF OKLAHOMA.
PLEASE REFER TO THE FIRE WEATHER WATCH FOR MORE DETAIL.
AN INCREASE IN HUMIDITY IS EXPECTED ON WEDNESDAY...HOWEVER BREEZY
SOUTH WINDS WILL KEEP THE FIRE DANGER HIGH.
LOCALLY HEAVY RAINFALL IS POSSIBLE THURSDAY AND FRIDAY...WHICH
MAY CAUSE MINOR FLOODING.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AROUND
5 AM CDT TUESDAY.
MBSThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 10, 4:25 AM CDT | Fire Weather Watch | OUN | Alfalfa, Blaine, Custer, Dewey, Ellis, Garfield and 11 more | 23 hr |
Nearby
Red Flag Warnings in Oklahoma, 2012Every red flag warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.